# SDR ASAA2017070421285

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,212 hours, 11,060 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: L1 Window
- Part time: 10,680 hours, 3,118 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI-IN, THE LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED. TURNED OFF TO ALLOW COOLING.  ACFT GROUNDED.  PERFORMED FIM 30-41 TASK 802. FOUND SENSOR FAULT.  REMOVED AND REPLACED THE NR 1 WINDOW IAW AMM 56-11-11-000-801, AND AMM 56-11-11-400-801.  OPS CHECKED GOOD.  APPLIED SEALANT TO WINDOW IAW AMM 56-11-11-400-821.
